# SDR U2RA202010190003

- Difficulty date: July 11, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 323U2800296
- Condition: Cracked
- Location: Nr 1 Nacelle
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 54-806-00-01, A CRACK WAS NOTED ON A PNEUMATIC TUBE SUPPORT BRACKET, INSIDE NUMBER 1 PYLON PANEL 451B.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER 20293-4.
